# SDR TRAX200701174

- Difficulty date: August 12, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,299 hours, 12,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HINGE ARM IS CRACKED IN THE RADIUS.  REMOVED AND REPLACED CREW ESCAPE HATCH HINGE ARM IAW CRJ 200 AMM 52-22-00.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
